# SDR MALA060121

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 19,772 hours, 21,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK, FOUND THE LT SEAT TRACK CORRODED AT STATION 319.0. ALSO HAVE FOUND THAT DUE TO NUMEROUS PREVIOUS REMOVAL THE ATTACHMENT HOLES IN THE FORWARD FLOOR SUPPORT MEMBER WERE FOUND TO BE ELONGATED.  THE FLOOR SUPPORT MEMBER AT STA 294 WILL BE REPLACED IAW MESABA EO#S53345 AND THE SEAT TRACK WILL BE REPLACED IAW MESABA EO#S53060 ON MM 409#263464
